# SDR AALA202203301518

- Difficulty date: March 21, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 78,274 hours, 10,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 479W220153A
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN AT 3L DOOR WAS DAMAGED BY A PASSENGERS CARRY ON BAG DURING BOARDING. MAINTENANCE FOUND THE LIGHT MOUNT BROKEN. **SUPPLEMENTAL REPORT FOR AALA202203221518: REPLACED EXIT SIGN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-01** (CLOSED)
